Facebook Pixel
EmpowHER Guest

realatd to periods come within two weeks

By Anonymous March 21, 2016 - 4:29am
Rate This

i m 20 years....i m married......6 month of my marriage.....because of my syudy ....i have take unwanted 72 tablet after having sex......
i suffer a problem of period with in two weeks......becoz of that i feel week....and sometime i face the problem of pain in my stomach.....
what i do????

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Thanks for your post!

Emergency contraception can cause some painful side effects like nausea, belly pain, sore breasts and irregular bleeding so it sounds like this may be what's going on.

Since you are still in pain two weeks after taking this medication, you may want to consult a doctor. Your discomfort should be ending soon. It's a good idea not to take this medication anymore - consider the birth control pill or condoms instead.

You can read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills


March 21, 2016 - 6:03am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!